RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 143–144 (Mi umn4634)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Conditions of strict exponential growth of the number of cycles in countable directed graphs

R. F. Galeeva, N. I. Chernov

Joint Institute for Nuclear Research

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 172–173

Bibliographic databases:

MSC: 05C20, 05C38, 60Jxx, 37B40
Received: 10.04.1991

Citation: R. F. Galeeva, N. I. Chernov, “Conditions of strict exponential growth of the number of cycles in countable directed graphs”, Uspekhi Mat. Nauk, 46:4(280) (1991), 143–144; Russian Math. Surveys, 46:4 (1991), 172–173

Citation in format AMSBIB
\Bibitem{GalChe91}
\by R.~F.~Galeeva, N.~I.~Chernov
\paper Conditions of strict exponential growth of the number of cycles in countable directed graphs
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn4634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138957}
\zmath{https://zbmath.org/?q=an:0780.05026|0737.05053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..172G}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 172--173
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4634
  • http://mi.mathnet.ru/eng/umn/v46/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Savchenko, “Periodic points of denumerable topological Markov chains”, Sb. Math., 186:10 (1995), 1493–1529  mathnet  crossref  mathscinet  zmath  isi
    2. B. M. Gurevich, S. V. Savchenko, “Thermodynamic formalism for countable symbolic Markov chains”, Russian Math. Surveys, 53:2 (1998), 245–344  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:60
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019